| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the instrument broke when inserting.The surgical technique was utilized.There was no surgical delay.No foreign bodies were retained.Another device was not needed to complete the surgery.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).H6 : proposed component (annex g) code is mechanical (g04) - provisional bottom.Performed a visual inspection of the provided photos and found it to exhibit signs of repeated use nicked / gouged and the medial feature of the tasp has fractured off.The tasp was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00213.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3.Visual inspection of the returned item found it to exhibit signs of repeated use nicked / gouged and the medial feature of the tasp has fractured off.All pieces were returned.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.